# SDR CALA2013122393892

- Difficulty date: December 21, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 90,778 hours, 14,377 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 17
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR NOT PAINTING PRECIPITATION, UNABLE TO GET GND RETURNS.  TROUBLE SHOT FOUND WX RADAR TRANSCEIVER NOT PAINTING RRD WX RADAR RT.  OPERATIONS CHECKED OK AT THIS TIME.
